Crixivan Overdose

In cases where people reported taking too much Crixivan, overdose symptoms included diarrhea, vomiting, nausea, and kidney stones. Although it is not known how to best treat a Crixivan overdose, treatment may involve certain medications, "pumping the stomach," or supportive care (which consists of treating the symptoms that occur as a result of the overdose).

Crixivan Overdose: An Overview

Crixivan® (indinavir sulfate) is a prescription AIDS and HIV treatment. It belongs to a class of medications known as protease inhibitors. The effects of a Crixivan overdose will vary depending on a number of factors, including the Crixivan dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Crixivan, seek medical attention immediately.
 

Symptoms of a Crixivan Overdose

In reported cases of Crixivan overdose, people experienced the following symptoms:
 
In order to prevent kidney stones due to a Crixivan overdose, adequate hydration (either by drinking fluids or by an IV) is very important.
 

Treatment for a Crixivan Overdose

It is not known how to best treat a Crixivan overdose. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Crixivan.
 

Crixivan Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.